# SDR SWAA2015080642591

- Difficulty date: July 14, 2015
- Submitted: August 6, 2015
- Operation: Air carrier
- Aircraft: N651SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27721
- Aircraft time: 57,146 hours, 44,890 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 65C2572312
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STUB BEAM ASSEMBLY IN LOWEST OPEN FASTENER HOLE CRACKED AT BS 616, WL 202 RT SIDE.  REPAIRED BEAM ASSEMBLY IAW EA..
